RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 48, Issue 1  


Uniform arithmetical completeness of modal provability logics
S. N. Artemov
3
Volume rigidity of two-dimensional manifolds
I. K. Babenko
10
Bifurcation of a stable invariant torus from an equilibrium
Yu. N. Bibikov
15
Nonlocal well-posed boundary-value problems in a layer
V. M. Borok, L. V. Fardigola
20
Differential invariants of webs on 2-dimensional manifolds
A. M. Vinogradov, V. A. Yumaguzhin
26
Absolute diameters and codiameters
A. S. Kochurov
38
Filtered products, direct integrals, and convex analysis of numerical ranges
T. Yu. Kuliev
47
Extensions of finitely additive measures
A. G. Kusraev, S. A. Malyugin
56
Normalization of reflexive and dihedral modules
S. V. Lapin
61
Absence of complete Lobachevskii planes in two classes of surfaces in $E_4$ with $K=-1$
Ü. G. Lumiste
68
The Andrews–Curtis problem for $\mathscr{F}(\mathfrak{M})$
O. N. Matsedonskaya
75
Boundary value problem for nonlinear parabolic equations of infinite order in Sobolev–Orlicz spaces
Nguyen Minh Chuong, Lê Quang Trung, Khuat Van Ninh
78
Spectral representation of a hyperbolic evolutionary process connected with a Sturm–Liouville differential expression
Yu. B. Orochko
86
Functions which are smooth along vector fields
I. Z. Pesenson
95
Binary-$(-1,1)$-nilalgebras
S. V. Pchelintsev
103
Role of minimal non-$\mathfrak{F}$-groups in the theory of formations
V. N. Semenchuk
110
Analog of a theorem of Halász in the case of a generalization of the additive problem of divisors
N. M. Timofeev
116
Differentiation of some infinite-dimensional topologically nilpotent Lee algebras
Yu. B. Khakimdzhanov
128
Finite basicity of the union of some varieties of algebras
O. V. Shashkov
134
Algorithmic recognition of identities in one class of finitely defined semigroups
L. M. Shneerson
138

Brief Communications
The index of operators with shift, and cyclic subgroups
S. R. Gordeev
146
Commutative semigroups with cancellation of dimension $1$
B. V. Novikov
148
Homothetic mappings of distinguishing space-time
B. V. Rabinovich
149
Gauss-type cubature formulas with an asymptotically minimal number of nodes
A. V. Reztsov
151
Asymptotic behavior of sums of multiplicative functions
S. T. Tulyaganov
153
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019